# SDR SWAA2024110154581

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,069 hours, 31,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FOS SIDE EMERGENCY EXIT LIGHT FLICKERS ON OCCASIONALLY.<[01] PERFORMED OPS CHECK EMERGENCY LIGHTS REF M/M 33-51-00. REMOVED AND REPLACED AFT EMERGENCY EXIT POWER SUPPLY REF M/M 33-51-06.
